# SDR SWAA2016010747758

- Difficulty date: December 1, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 64,203 hours, 51,239 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6574590
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN HOLE AT REAR SPAR, CRACKED AT APPROX RSS 249, AFT ROW.  R & R ANGLE IAW SRM & ACO.
